Loading...
Thumbnail Image
Item

Higher order congruences amongst hasse-weil L-values

Abstract
For the (d+1)-dimensional Lie group G=Z×pZp⊕d we determine through the use of p-power congruences a necessary and sufficient set of conditions whereby a collection of abelian L-functions arises from an element in K₁Zp[G]. If E is a semistable elliptic curve over Q, these abelian L-functions already exist; therefore, one can obtain many new families of higher order p-adic congruences. The first layer congruences are then verified computationally in a variety of cases.
Type
Journal Article
Type of thesis
Series
Citation
Delbourgo, D., & Peters, L. (2015). Higher order congruences amongst hasse-weil L-values. Journal of the Australian Mathematical Society, 98(1), 1–38. http://doi.org/10.1017/S1446788714000445
Date
2015-02-03
Publisher
Cambridge University Press
Degree
Supervisors
Rights
This article is published in the Journal of the Australian Mathematical Society. © 2014 Australian Mathematical Publishing Association Inc.